# SDR UPS04542310

- Difficulty date: April 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: ETPU10003C
- Part serial: BX46137
- Condition: Flamed Out
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LT ENG FLAMED OUT ON FINAL APPROACH. DURING APPROACH RECEIVED L GEN EICAS FOLLOWED BY LT BUS FAIL, THEN 18 PSI & RED OIL PRESSURE INDICATION. PERFORMED IN FLIGHT SHUTDOWN LT ENGINE. INSP WIRE CLAMPS D1380 NO DMG NOTED, INSP ENG CHIP DET, DET CLEAN. INS     P INLET & EXHAUST NO DMG NOTED. C/W TPU & BVCU BITE CK. FOUND FAULT NR 4 ON TPU &  NR 04 ON BVCU. C/W FIM 75-32-00 4-1-A. REFERRED TO TABLE 1 03 FAULT. RPLCD TPU SENSOR PER MM. BITE CK ON LT/RT EEC FAULT 8A. INSP & CLEANED TAT PROBE PER FIM. 73-21-00 FIG 103 SHT 1. RAN ENG & BITE CK FOR TPU & BVCU & EE. ENG CK NORMAL
